# SDR HALA2016020100022

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55164
- Aircraft time: 17,757 hours, 19,656 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN COCKPIT INOPERATIVE.  RESET EMERGENCY LIGHTS C/B.  OPS CHECK GOOD. OK TO CONTINUE.
